# SDR RAIA2018090860001

- Difficulty date: September 6, 2018
- Submitted: September 8, 2018
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 41,536 hours, 14,192 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Part serial: PT72793
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE BURING SMELL IN CABIN.  PERFORMED INSPECTION OF CABIN LIGHTS OK.  RAN AIR CYCLE MACHINES OK.  REMOVED AND REPLACE BALLAST FOR SEATS 9.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
